Skin Care Talk banner

1 - 20 of 107 Posts

·
Registered
Joined
·
50 Posts
Discussion Starter · #1 ·
I'm using monobenzone for 2 years
but i have a problem
after my body & face depiged new black dark spots returned on my face
i think my face start to repig
i'm still using monbenzone but these spots just won't fade way

i was thinking of using Neoprosone Gel Forte Lightening
or other steroides
but i don't know a thing about these products

so where is the best place to order it?

how should i apply it? only on the dark spots? or all over my face?

what those product do? burn your skin like a peel?
or just lighten your spots?

please any help will be great i look really bad right now with spots and patches so please no sarcasm or mean words
 

·
Registered
Joined
·
6,896 Posts
Hi there! It is rare that someone here is sarcastic & mean (It can happen, but it is rare). Welcome to the forum!

STOP using mono right now. You still haven't totally wrecked your skin but you're well on yr way to permanent damage. Mono is also very thinning to the skin so a steroidal agent right now would be unwise. Don't do it. STOP with the mono & let your skin rest for a while. Use a good sunblock & avoid the sun at all times. Mono is not for general overall depigmenting of normal skin. Only those with >50% Vitiligo Universalis can use it after all other options have failed. Even in their cases some maintenance is typically required & skin can spontaneously repigment. Drs aren't even sure how this stuff works in the body!.The dark spots might be follicular melanin. If it is, it'll be resistant to the mono.

Please go see a good dermatologist, bring the product you used, explain how you used it & for how long. The Derm, might be able to reverse the damage or at least stop it in its tracks. Please let us know what you decide to do & what the dr says.
 

·
Registered
Joined
·
50 Posts
Discussion Starter · #3 ·
forgot to mantion

few hairs of my my eyelashes got depiged too
and few of my head hair and eyebrow also
 

·
Registered
Joined
·
6,896 Posts
Mono can do that. It can also cause satellite lightening. A weird phenomenon where you apply the mono to one area & some other area far away on the body lightens. Nobody is sure how or why this happens. What brand of mono did you use & what concentration?
 

·
Registered
Joined
·
6,896 Posts
No steroids. Nothing right now besides a good sunblock & an appointment with a dermatologist. This is not something to tinker with on your own.
 

·
Registered
Joined
·
50 Posts
Discussion Starter · #7 ·
i got powder and make 20% by myself

so what do you think about me using streoide for week or two
and then to return to my mono + retin a regmie
you know just to give a push to it
 

·
Registered
Joined
·
50 Posts
Discussion Starter · #8 ·
i need to do something with that.. why not streoides?
i see people here using it why can't i
just for a week or 2
 

·
Registered
Joined
·
50 Posts
Discussion Starter · #9 ·
i can't efford going to a doc and using lazer or staff like that

my orginal color was dark black i'm african decent so it looks really bad right now
depigged skin with this new repig spots
 

·
Registered
Joined
·
345 Posts
i need to do something with that.. why not streoides?
i see people here using it why can't i
just for a week or 2
You can do whatever you want with your skin but take the time to read the advice that Ondine is giving you. Mono thins the skin, steroids thins the skin. Give your skin a rest.

Chloe
 

·
Registered
Joined
·
836 Posts
It seems as if you're not listening to Ondine at all. STOP USING MONOBENZONE IMMEDIATELY. Just stop. You are lucky your skin is still intact. It is a disfiguring agent and you shouldn't use it unless you have Vitiligo (which Monobenzone will induce in normal skin anyway).

From your posts I can see that you do not know much about skin lightening. I concur with Ondine; stop mono, use nothing except a good sunblock, give your skin a rest. I would recommend staying here and reading through this forum for a few weeks or months before you try lightening again.

This advice is tailored to help you avoid disfiguration and lighten safely. Take it or don't.
 

·
Registered
Joined
·
50 Posts
Discussion Starter · #12 ·
i'm already disfiguraed
if i stop using mono and not use steroids
nothing would change
i'm already pale and depigged but got these spots
i'm lost
if i stop with mono i will repig myself like it happend on my face
 

·
Registered
Joined
·
141 Posts
It's obvious that this nperson is NOT LISTENING, and WANT someone to say yeah, keep using mono it will fade when this is certainly not the case


Seems this person wants you to them what they want to hear. and HEARING STOP MONO IS NOT THIS PERSON WANTS TO HEAR.

But best of luck to you.
 

·
Registered
Joined
·
124 Posts
you shouldn't use it unless you have Vitiligo (which Monobenzone will induce in normal skin anyway)..
After 2 years of use wouldn't you say it's a safe bet that's already happened anyhow?
so I'm totally lost why this person needs to stop.
In any case, CoalSkinned, you should call around for dermatologist,some aren't as expensive as you think.
and get some REAL advice and not a bunch on online guesses........
surely the mono you got wasn't cheap,so forking up 100-150 for a doctor visit isn't THAT BAD!!
 

·
Registered
Joined
·
836 Posts
After 2 years of use wouldn't you say it's a safe bet that's already happened anyhow?
so I'm totally lost why this person needs to stop.
I have no idea. This person isn't providing us with much information, so I don't know why they are even seeking advice here. In any case they seem impulsive and unwilling to do anything that requires effort, so they're not going to get what they want.
 

·
Registered
Joined
·
50 Posts
Discussion Starter · #17 ·
It's obvious that this nperson is NOT LISTENING, and WANT someone to say yeah, keep using mono it will fade when this is certainly not the case


Seems this person wants you to them what they want to hear. and HEARING STOP MONO IS NOT THIS PERSON WANTS TO HEAR.

But best of luck to you.
go to hell
 

·
Registered
Joined
·
50 Posts
Discussion Starter · #18 ·
I have no idea. This person isn't providing us with much information, so I don't know why they are even seeking advice here. In any case they seem impulsive and unwilling to do anything that requires effort, so they're not going to get what they want.
i don't understand what kind of information you need?
 

·
Registered
Joined
·
50 Posts
Discussion Starter · #20 ·
After 2 years of use wouldn't you say it's a safe bet that's already happened anyhow?
so I'm totally lost why this person needs to stop.
In any case, CoalSkinned, you should call around for dermatologist,some aren't as expensive as you think.
and get some REAL advice and not a bunch on online guesses........
surely the mono you got wasn't cheap,so forking up 100-150 for a doctor visit isn't THAT BAD!!
thanks
 
1 - 20 of 107 Posts
Top